Volume 61, pp. 157-172, 2024.
Internality of two-measure-based generalized Gauss quadrature rules for modified Chebyshev measures
Dušan Lj. Djukić, Rada M. Mutavdžić Djukić, Aleksandar V. Pejčev, Lothar Reichel, Miodrag M. Spalević, and Stefan M. Spalević
Abstract
Many applications in science and engineering require the approximation of integrals of the form
Full Text (PDF) [326 KB], BibTeX , DOI: 10.1553/etna_vol61s157
Key words
Gauss quadrature rule, averaged Gauss rule, generalized averaged Gauss rule, modified Chebyshev measure
AMS subject classifications
65D30, 65D32, 33C45, 33C47
Links to the cited ETNA articles
[3] | Vol. 61 (2024), pp. 121-136 Carlos F. Borges and Lothar Reichel: Computation of Gauss-type quadrature rules |
[9] | Vol. 45 (2016), pp. 405-419 D. Lj. Djukić, L. Reichel, M. M. Spalević, and J. D. Tomanović: Internality of generalized averaged Gauss rules and their truncations for Bernstein-Szegő weights |
[15] | Vol. 45 (2016), pp. 371-404 Sotirios E. Notaris: Gauss-Kronrod quadrature formulae - A survey of fifty years of research |